# SDR CA121105023

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Cracked
- Location: Rt Aileron
- Part time: 18,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULAR PHASE INSPECTION, MAINTENANCE NOTICED THE RT AILERON TOP SKIN HAD A 6" CRACK AFT OF THE AILERON SPAR, INBD OF THE MIDDLE HINGE.
